Genetic identification of Carcharhinus sharks from the southwest Atlantic Ocean (Chondrichthyes: Carcharhiniformes)
Article first published online: 29 JAN 2013
© 2013 Blackwell Verlag GmbH
Journal of Applied Ichthyology
Volume 29, Issue 4, pages 738–742, August 2013
How to Cite
Domingues, R. R., de Amorim, A. F. and Hilsdorf, A. W. S. (2013), Genetic identification of Carcharhinus sharks from the southwest Atlantic Ocean (Chondrichthyes: Carcharhiniformes). Journal of Applied Ichthyology, 29: 738–742. doi: 10.1111/jai.12154
- Issue published online: 8 JUL 2013
- Article first published online: 29 JAN 2013
- Manuscript Accepted: 23 OCT 2012
- Manuscript Received: 20 SEP 2012
- FAPESP. Grant Number: 2009/54.660-6
- Master of Science scholarship. Grant Number: 2009/13186-0
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!